RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2005, Volume 6, Issue 3, Pages 178–204 (Mi cheb141)  

Об одном вероятностном аспекте проблемы Грюнбаума

A. A. Chernov

M. V. Lomonosov Moscow State University

Full text: PDF file (345 kB)

Bibliographic databases:
Received: 10.10.2005

Citation: A. A. Chernov, “Об одном вероятностном аспекте проблемы Грюнбаума”, Chebyshevskii Sb., 6:3 (2005), 178–204

Citation in format AMSBIB
\Bibitem{Che05}
\by A.~A.~Chernov
\paper Об одном вероятностном аспекте проблемы Грюнбаума
\jour Chebyshevskii Sb.
\yr 2005
\vol 6
\issue 3
\pages 178--204
\mathnet{http://mi.mathnet.ru/cheb141}
\zmath{https://zbmath.org/?q=an:1143.52302}


Linking options:
  • http://mi.mathnet.ru/eng/cheb141
  • http://mi.mathnet.ru/eng/cheb/v6/i3/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020